# SDR USAABB98024

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 2560 · Emergency Equipment
- Part: Bar Lock
- Part number: 140N2766
- Condition: Missing
- Location: R4 Door
- Component: 146N6150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING RON MAINTENANCE, THE R4 DOOR WAS OPENED BY UTILITY PERSONNEL.  THE INDICATIONS ON THE DOOR SHOWED THAT THE SLIDE HAD BEEN DISARMED, BUT THE SLIDE DEPLOYED.  MAINTENANCE FOUND THAT THE GIRT BAR ON THE SLIDE WAS MISSING A SLIDER (BAR LOCK).  IT IS BELIEVED THAT THE GIRT BAR HUNG UP IN THE DOOR THRESHOLD/FLOOR FITTING, THEREBY DEPLOYING THE SLIDE WHEN THE DOOR WAS OPENED.  THE FLIGHT CREW HAD NOT REPORTED THE INOPERATIVE DOOR SLIDE LIGHT ON THE PREVIOUS FLIGHT.  (M)
